Thin Complements of Complete Kähler Domains.
Mathematische Annalen, Tome 259 (1982), pp. 331-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1982__259_163636,
author = {Klas Diederich and John Eric Fornaess},
title = {Thin {Complements} of {Complete} {K\"ahler} {Domains.}},
journal = {Mathematische Annalen},
pages = {331--342},
year = {1982},
volume = {259},
zbl = {0469.32003},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__259_163636/}
}
Klas Diederich; John Eric Fornaess. Thin Complements of Complete Kähler Domains.. Mathematische Annalen, Tome 259 (1982), pp. 331-342. http://geodesic.mathdoc.fr/item/MAN_1982__259_163636/